# SDR AALA980132

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT LIGHT AT FORWARD GALLEY INOPERATIVE.  REPLACED JUMPER WIRE FOR EMERGENCY EXIT LIGHT AT FORWARD GALLEY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
